MathSciNet Relay Station
MathSciNet bibliographic data
MR1800764 53C25 (53C21)
Gursky, Matthew J. Four-manifolds with $\delta W^+=0$ and Einstein constants of the sphere. Math. Ann. 318 (2000), no. 3, 417–431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement